MathSciNet Relay Station
MathSciNet bibliographic data
MR1106188 (93j:30023) 30D05 (20M20 30F20)
Erëmenko, A. On the characterization of a Riemann surface by its semigroup of endomorphisms. Trans. Amer. Math. Soc. 338 (1993), no. 1, 123–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement